MAUDE Adverse Event Report: ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERLOCK SUSPENSION SYSTEM
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 4/4/2025, it was reported by a sales representative via email that an ar-8988-cp fiberlock suspension implant kit failed during a procedure on (b)(6) 2025.The patient was not harmed, and the case was completed using another arthrex implant.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information was received on 05/07/2025: a cmc repair using fiberlock was performed on (b)(6) 2025.During the procedure, a fibertak anchor failed to deploy inside the patient.The anchor was removed, and nothing broke inside the patient.To complete the case, another ar-8988-cp fiberlock suspension implant kit was used.The procedure had no delay, and no additional anesthesia was required.A drill from the kit was used to prepare the bone socket, and the patient's bone quality was assessed as average.The device cannot be returned for further evaluation.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided¿which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data¿arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically, improper surgical technique.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
FIBERLOCK SUSPENSION SYSTEM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21942475
Report Number1220246-2025-01826
Device Sequence Number20922394
Product Code MBI
UDI-Device Identifier00888867377875
UDI-Public(01)00888867377875(11)241212(17)291130(10)15360998
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERLOCK SUSPENSION SYSTEM
Device Catalogue NumberAR-8988-CP
Device Lot Number15360998
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by ManufacturerNot provided
09/30/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/30/2025
10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown